Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

ECG showing inverted t-wave. Is there anything to be concerned? Severe panic attacks. Took radioactive iodine treatment for hyperthyroidism

I ve been to the hospital twice in the past three days and all ecg s have shown an inverted t-wave...None of the doctors seem to be concerned (Although family doctor didn t even mention the inverted wave) and said the test was perfect. All doctors didnt seem to be too concerned??? I am a 30 year old female, dont smoke or drink heavily. 140 lbs 5 7 so I would say healthy weight. I ve been having horrible panic attacks the past few days which I what brought me there in the first place... I have been reading that they could be a sign on an upcoming heart attack which is making me panic further....Anyone have any thoughts on this? All my blood results eg, cardiac enzymes were all normal... Also, 4 months ago I received radioactive iodine treatment for hyperthyroidism so should be going hypo by now, could this affect the results? Now I feel like my life is ending at 30 :( I can t fathom leaving my baby girl!
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Non-specific T wave changes do not indicate a cardiac abnormality and you need not worry about this. You have mentioned that you have had multiple ECG, cardiac enzymes and evaluations by multiple doctors - who have all told you that you don't have a heart problem. Having treatment for hyperthyroidsm doesn't mean that you would become hypo-thyroid and so, this is unlikely to be affecting your results.

I think that these excessive worries and fear of dying are due to your anxiety problem. Since your symptoms seem to be quite prominent and causing you this much of distress, I would advise you to seek professional help. Please see a psychiatrist for a detailed assessment and further treatment.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 4 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor